The Annals of Probability

On a Lower Bound for the Multivariate Normal Mills' Ratio

Satish Iyengar

Full-text: Open access

Abstract

Steck provides several approximations for the multivariate Mills' ratio. We first prove a new result for the univariate Mills' ratio and use it to give simple sufficient conditions for Steck's best approximation to be a lower bound.

Article information

Source
Ann. Probab., Volume 14, Number 4 (1986), 1399-1403.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992380

Digital Object Identifier
doi:10.1214/aop/1176992380

Mathematical Reviews number (MathSciNet)
MR866360

Zentralblatt MATH identifier
0606.60020

JSTOR
links.jstor.org

Subjects
Primary: 60E05: Distributions: general theory
Secondary: 60E15: Inequalities; stochastic orderings 62H10: Distribution of statistics

Keywords
Mills' ratio multivariate Mills' ratio skewness exponential family convexity $TP_2$

Citation

Iyengar, Satish. On a Lower Bound for the Multivariate Normal Mills' Ratio. Ann. Probab. 14 (1986), no. 4, 1399--1403. doi:10.1214/aop/1176992380. https://projecteuclid.org/euclid.aop/1176992380


Export citation